# SDR WX0A2022040474047

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 49,015 hours, 31,364 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD L/H PAX OVER DOOR EXIT LIGHT BULBS WILL NOT ILLUMINATE. / REPLACED FWD L/H PAX OVER DOOR EXIT LIGHT LAMPS REF AMM 33-51-11. OPS CHECK NROMAL."
